# SDR DXTA2022062864880

- Difficulty date: June 28, 2022
- Submitted: June 29, 2022
- Operation: Air carrier
- Aircraft: N621QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0163
- Aircraft time: 3,753 hours, 2,506 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MED WILL NOT CLOSE. DOOR STOPS ONE INCH FROM COMPLETE, STOPS, THEM DALLS OPEN
